I take levothyroxine, lysinooril and gabapentin in the morning and norvask and gabapentin in the evening. I'm also supposed to take Nexium 20mg twice daily. I need help figuring out how to do this around meal periods.
5 Sep 2012
Just as your levothyroxin should be taken at least a half an hour before your morning meal, the Nexium should be taken at the same time every morning and evening and at least one hour before consuming any food or beverage. Your other medications can be taken as prescribed. So I would take the Nexium one hour before the morning meal, the levothyroxin half an hour before the morning meal, the other meds with the morning meal and then the nexium again one hour before the evening meal followed by the Norvasc and gabapentin as prescribed.
5 Sep 2012
Remember the most important point is to "take your medicine"! The food and timing recommendations help you to get the most benefit from it and also help to reduce the side effects.
This is what I would recommend:
Take your Levothyroxine, Nexium, Lisinopril and Gabapentin together as soon as you wake up (all these medicines would then be taken on an empty stomach).
Take your Nexium, Norvasc and Gabapentin together around an hour before dinner.
See how you go with this. Ideally gabapentin should be taken with food. If you start to notice any nausea or stomach upset then take your gabapentin separately with breakfast and dinner.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 20 May 2010
I am sleepy all the day, even when I was allowed to cut down from one in the am and one at dinner time. I have heard on TV recently about the Nexium ...
1 answer • 29 May 2010
I presently take Nexium for reflux. Is there a possible interaction between DEXILANT and NEXIUM?
1 answer • 18 Aug 2010
spasm larynx, hoarse voice-lost voice range; also had reduction in bone density. I'm just 50 and active; on Nexium 11/2 yrs. Went to doctor-now ...
1 answer • 1 Feb 2012
Have been on omeprazole for 1 1/2 months after being on nexium for a couple years and the feeling of a lump in my throat is back and I suffer from ...
5 answers • 11 Feb 2014